Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Taking HCQS, Zampred, Folvite, Folitrax for arthritis, body is shaky. Are these side effects ?

my wife has arthritis for the last 4-5 years ,she was taking HCQS,Zampred ,Folvite,Folitrax & due to these medicines now her body is shaking and when we consult 2-3 physicians they told that this the side effect of these medicines ,now if she stop these medicines the pain starts and if she starts taking again then there is problem in stomech and body starts shaking . please advice what we can do
Asked On : Mon, 3 Dec 2012
Answers:  1 Views:  246
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Thanks for posting your query.

These could be due to the side effect of these disease modifying antirheumatic drug(DMARD) which your wife took for long time.

I advice you to consult your rheumatologist about this. He or she could switch you to another DMARD or biological agent.

Wishing you good health
Dr Saurabh Gupta
Answered: Mon, 3 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor